# SDR DALA2022061004099

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,722 hours, 39,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DTE, ER/A 598751-14; FUSELAGE / LH NO. 2 PASSENGER DOORWAY LOWER SILL / STA. 730 -745, / CORROSION. CORRECTIVE ACTION: REF ERA 598751-14. (2267884)
